ISRN Applied Mathematics
Volume 2013 (2013), Article ID 346230, 4 pages
http://dx.doi.org/10.1155/2013/346230
Research Article

An Autocorrelation Term Method for Curve Fitting

The Louisiana Accelerator Center, The University of Louisiana at Lafayette, Lafayette, LA 70504-4210, USA

Received 7 May 2013; Accepted 8 July 2013

Academic Editors: K. Djidjeli, J. Kou, and M. Qatu

Copyright © 2013 Louis M. Houston. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. D. Christian, E. H. Lane, and F. Garland, “Linear least-squares analysis: a caveat and a solution,” Journal of Chemical Education, vol. 51, no. 7, p. 475, 1974. View at Google Scholar
  2. R. J. O’Dowd, “The Wiener-Levinson algorithm and ill-conditioned normal equations,” Geophysical Journal International, vol. 106, no. 2, pp. 399–406, 1991. View at Google Scholar
  3. Y. Kinoshita, T. Asakura, and M. Suzuki, “Autocorrelation of Gaussian-Beam fluctuation caused by a random medium,” Journal of the Optical Society of America, vol. 58, no. 8, pp. 1040–1047, 1968. View at Google Scholar
  4. K. Wong and S. Redman, “The recovery of a random variable from a noisy record with application to the study of fluctuations in synaptic potentials,” Journal of Neuroscience Methods, vol. 2, no. 4, pp. 389–409, 1980. View at Google Scholar
  5. M. E. Keating, F. Bonnier, and H. J. Byrne, “Spectral cross-correlation as a supervised approach for the analysis of complex Raman datasets: the case of nanoparticles in biological cells,” Analyst, vol. 137, pp. 5792–5802, 2012. View at Google Scholar
  6. A. Denis, “A discussion of the cases when two quadratic equations involving two variables can be solved by the method of quadratics,” The American Mathematical Monthly, vol. 10, no. 8-9, pp. 192–199, 1903. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Buchberger, “An algorithm for finding the basis elements of the residue class ring of a zero dimensional polynomial ideal,” Journal of Symbolic Computation, vol. 41, no. 3-4, pp. 475–511, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet